Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2017: 0.38

See all formats and pricing
More options …
Volume 26, Issue 3


Compositional universality in the N-dimensional ball

L. Bernal-González / A. Bonilla / M.C. Calderón-Moreno
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2006.26.99.365

It is proved in this note that a sequence of automorphisms on the N-dimensional unit ball acts properly discontinuously if and only if its corresponding sequence of composition operators is universal on the Hardy space of such ball, and if and only if there exists a dense linear manifold of universal functions. Our result completes earlier ones by several authors.

Keywords: Hardy space; Seidel–Walsh theorem; composition operator; N-dimensional ball; algebraically generic universality

About the article

Received: 2005-11-29

Published Online: 2009-09-25

Published in Print: 2006-06-01

Citation Information: Analysis, Volume 26, Issue 3, Pages 365–372, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2006.26.99.365.

Export Citation

© Oldenbourg Wissenschaftsverlag.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Thomas Kalmes and Markus Nieß
Journal of Approximation Theory, 2012, Volume 164, Number 1, Page 57

Comments (0)

Please log in or register to comment.
Log in